Volume 20, issue 5 (2020)

Download this article
Download this article For screen
For printing
Recent Issues

Volume 21
Issue 4, 1595–2140
Issue 3, 1075–1593
Issue 2, 543–1074
Issue 1, 1–541

Volume 20, 7 issues

Volume 19, 7 issues

Volume 18, 7 issues

Volume 17, 6 issues

Volume 16, 6 issues

Volume 15, 6 issues

Volume 14, 6 issues

Volume 13, 6 issues

Volume 12, 4 issues

Volume 11, 5 issues

Volume 10, 4 issues

Volume 9, 4 issues

Volume 8, 4 issues

Volume 7, 4 issues

Volume 6, 5 issues

Volume 5, 4 issues

Volume 4, 2 issues

Volume 3, 2 issues

Volume 2, 2 issues

Volume 1, 2 issues

The Journal
About the Journal
Editorial Board
Editorial Interests
Subscriptions
 
Submission Guidelines
Submission Page
Policies for Authors
Ethics Statement
 
ISSN (electronic): 1472-2739
ISSN (print): 1472-2747
Author Index
To Appear
 
Other MSP Journals
An unstable change of rings for Morava $E$–theory

Robert Thompson

Algebraic & Geometric Topology 20 (2020) 2145–2176
Bibliography
1 M Bendersky, Some calculations in the unstable Adams–Novikov spectral sequence, Publ. Res. Inst. Math. Sci. 16 (1980) 739 MR602467
2 M Bendersky, E B Curtis, H R Miller, The unstable Adams spectral sequence for generalized homology, Topology 17 (1978) 229 MR508887
3 M Bendersky, E B Curtis, D Ravenel, EHP sequences in BP theory, Topology 21 (1982) 373 MR670742
4 M Bendersky, J R Hunton, On the coalgebraic ring and Bousfield–Kan spectral sequence for a Landweber exact spectrum, Proc. Edinb. Math. Soc. 47 (2004) 513 MR2096616
5 M Bendersky, R D Thompson, The Bousfield–Kan spectral sequence for periodic homology theories, Amer. J. Math. 122 (2000) 599 MR1759890
6 T P Bisson, A Joyal, Q–rings and the homology of the symmetric groups, from: "Operads : Proceedings of Renaissance Conferences" (editors J L Loday, J D Stasheff, A A Voronov), Contemp. Math. 202, Amer. Math. Soc. (1997) 235 MR1436923
7 M. Boardman, Two more bases of QBP(BP), preprint (1984)
8 A K Bousfield, The K–theory localizations and v1–periodic homotopy groups of H–spaces, Topology 38 (1999) 1239 MR1690156
9 A K Bousfield, Cosimplicial resolutions and homotopy spectral sequences in model categories, Geom. Topol. 7 (2003) 1001 MR2026537
10 A K Bousfield, D M Kan, The homotopy spectral sequence of a space with coefficients in a ring, Topology 11 (1972) 79 MR283801
11 E S Devinatz, Morava’s change of rings theorem, from: "The Čech centennial" (editors M Cenkl, H Miller), Contemp. Math. 181, Amer. Math. Soc. (1995) 83 MR1320989
12 E S Devinatz, M J Hopkins, Homotopy fixed point spectra for closed subgroups of the Morava stabilizer groups, Topology 43 (2004) 1 MR2030586
13 M Hopkins, Hopf-algebroids and a new proof of the Morava–Miller–Ravenel change of rings theorem, preprint (1995)
14 M Hovey, Morita theory for Hopf algebroids and presheaves of groupoids, Amer. J. Math. 124 (2002) 1289 MR1939787
15 M Hovey, Homotopy theory of comodules over a Hopf algebroid, from: "Homotopy theory : relations with algebraic geometry, group cohomology, and algebraic K–theory" (editors P Goerss, S Priddy), Contemp. Math. 346, Amer. Math. Soc. (2004) 261 MR2066503
16 M Hovey, H Sadofsky, Invertible spectra in the E(n)–local stable homotopy category, J. London Math. Soc. 60 (1999) 284 MR1722151
17 H R Miller, D C Ravenel, Morava stabilizer algebras and the localization of Novikov’s E2–term, Duke Math. J. 44 (1977) 433 MR458410
18 J Morava, Noetherian localisations of categories of cobordism comodules, Ann. of Math. 121 (1985) 1 MR782555
19 D Mulcahey, An unstable variant of the Morava change of rings theorem for K(n) theory, PhD thesis, City University of New York (2011) MR2982229
20 G M L Powell, Unstable modules over the Steenrod algebra revisited, from: "Proceedings of the school and conference in algebraic topology" (editors J Hubbuck, N H V Hu’ng, L Schwartz), Geom. Topol. Monogr. 11, Geom. Topol. Publ. (2007) 245 MR2402809
21 D C Ravenel, Complex cobordism and stable homotopy groups of spheres, 121, Academic (1986) MR860042
22 D C Ravenel, W S Wilson, The Hopf ring for complex cobordism, J. Pure Appl. Algebra 9 (1977) 241 MR448337
23 D C Ravenel, W S Wilson, The Hopf ring for P(n), Canad. J. Math. 48 (1996) 1044 MR1414070